# SDR SWAA2012121310595

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 30,344 hours, 17,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST ROW 16 LEFT.  REMOVED AND REPLACED ONE EMERGENCY LIGHT BATTERY PER MM ROW 16 LEFT.
